# SDR AALA202306222572

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 49,051 hours, 18,268 cycles
- System (JASC): 5270 · Door Warning System
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE 1L PRESSURE WARNING LIGHT ON FLIGHT ATTENDANT PANEL. MAINTENANCE FOUND L1 DOOR DAMPER PRESSURE AT THE LOWER END OF THE NORMAL RANGE AND SERVICED DAMPER PER DAMPENER, PER AMM 52-10-00. WHICH CLEARED THE WARNING LIGHT ON THE FLIGHT ATTENDANTS PANEL.
